# SDR DALA2019092905580

- Difficulty date: July 23, 2018
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,490 hours, 40,313 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 0660166) MTC FOUND CORROSION AT FS1460 FRAME AND SHEAR TIE (PN 146N1029-11 AND 140N2002-344, RESPECTIVELY). THE CORRODED SHEAR TIE WILL BE REMOVED AND DISCARDED. THE FRAME ATTACH FLANGE COMMON TO THE REMOVED SHEAR TIE WAS ALSO CORRODED, AND HAD TO BE REMOVED ALTOGETHER. THE ER/A ASSOCIATED WITH THIS LOG PAGE AUTHORIZES THE FABRICATION AND INSTALLATION OF A MODIFIED SHEAR TIE. CORRECTIVE ACTION: THE DTE SECTION, REFERENCING LOG 0660166, HAS A RUN OUT IN JULY 22, 2020. THE DTE IS ENGINEERING RELATED ONLY WITHOUT ANY MTC. WORK NEEDED.
